Hi everyone. I had a one year addiction to Dihydrocodeine. The last 4 months I've been on Temgesic (Subutex), only 3 (.2 micrograms) tabs a day. The last week before stopping I was down to 1.5 - 2 tablets. I went cold turkey off of the Temgesic 4 days ago and have barely slept at all!!!! I actually feel OK during the day, I can function and I can make it through this, but now it's 5am an day 4 and I still haven't slept!!! I know I can do this, but how or when am I ever going to be able to sleep???? I refuse to take anything like xanax to sleep, I want to do this as naturally as possible. Having said that, is there anything somewhat natural I can take (ie. NON prescription) that will help me to sleep?? Or if I have to ride this out, when will the restless leg syndrome finally go away??? I'm exhausted and sometimes I fall asleep but wake up 10 minutes later with horrible restless leg. Please help!!!
Dont feel alone, I havent slept more then 4-5 hours in at least a month! I know its horrible but its just gonna take time, & yes melatonin might be a benifet for you? Some people it works for & some it doesnt. But give it a try, you may have better luck then I did. Penelope
There is a liquid mxture of tryptophan and melatonin available...i did not try it but saw it online when i goodgled liquid sleep formulas...seems like it would work fast being a liquid as well...supplements taken at night like theanine, cal/mag, 5htp, gaba can help as well...getting your house to a real cold temp can help slow your metabolism and help a bit too...good luck..sleep is so important to feeling good i know
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.